Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18700


Title: Convergence of the unitary QR algorithm with a unimodular Wilkinson shift
Authors: 王太林;William B. Gragg
Date: 2003-01
Issue Date: 2008-12-24 13:30:00 (UTC+8)
Relation: Mathematics of Computation, 72(241), 375-385
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing